# SDR GLBA2012112600115

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE HORIZONTAL STABILIZER AFT SPAR WEB HAS A CRACK PROTRUDING OUT OF THE ACCESS HOLE AT HSS 00.00, .5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-058.   MAJOR REPAIR.
